# SDR SIMA200516402

- Difficulty date: June 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Engine: Allsn AE3007A
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000731
- Part serial: 0866082
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO FIRE EXTINGUISHER LIGHT ILLUMINATED IN FLIGHT, FIRE BOTTLES WERE DISCHARGED.  MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE.  MAINTENANCE REPLACED BOTH FIRE BOTTLES.  OPERATION CHECK OF FIRE DETECTION, GOOD.  AC RETURNED TO SERVICE.  (K)
